RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 1, Pages 23–26 (Mi dan4184)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Estimates for the nonuniformity of the distributions of congruent sums of random variables

G. A. Mikhailov, M. V. Antipov

Computing Centre of Siberian Branch of Russian Academy of Sciences, Novosibirsk

Full text: PDF file (369 kB)

Bibliographic databases:
UDC: 519.245
Received: 02.10.1995

Citation: G. A. Mikhailov, M. V. Antipov, “Estimates for the nonuniformity of the distributions of congruent sums of random variables”, Dokl. Akad. Nauk, 347:1 (1996), 23–26

Citation in format AMSBIB
\Bibitem{MikAnt96}
\by G.~A.~Mikhailov, M.~V.~Antipov
\paper Estimates for the nonuniformity of the distributions of congruent
sums of random variables
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 1
\pages 23--26
\mathnet{http://mi.mathnet.ru/dan4184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392772}
\zmath{https://zbmath.org/?q=an:0892.60019}


Linking options:
  • http://mi.mathnet.ru/eng/dan4184
  • http://mi.mathnet.ru/eng/dan/v347/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Antipov, “Multiple congruent convolutions of probability densities and estimates in the $L^\infty([0,1)^n)$ space”, Comput. Math. Math. Phys., 40:2 (2000), 293–303  mathnet  mathscinet  zmath
    2. M. V. Antipov, “A congruence operator in the modeling of continuous distributions”, Comput. Math. Math. Phys., 42:11 (2002), 1572–1580  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “Gennadii Alekseevich Mikhailov (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 45:9 (2005), 1477–1482  mathnet  mathscinet
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020